A variant of a result by Aizenbud, Gourevitch, Rallis and Schiffmann. (Une variante d’un résultat de Aizenbud, Gourevitch, Rallis et Schiffmann.) (French. English summary) Zbl 1308.22008

Gan, Wee Teck et al., Sur les conjectures de Gross et Prasad. I. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-348-5/pbk). Astérisque 346, 313-318 (2012).
Summary: A. Aizenbud et al. [Ann. Math. (2) 172, No. 2, 1407–1434 (2010; Zbl 1202.22012)] have proved a multiplicity one theorem for restrictions of irreducible representations of certain \(p\)-adic classical groups. Their theorem applies to orthogonal groups. Using a variant of their method, we prove the same theorem for \(p\)-adic special orthogonal groups.
For the entire collection see [Zbl 1257.22001].


22E50 Representations of Lie and linear algebraic groups over local fields


Zbl 1202.22012
Full Text: arXiv